# SDR HNAA2023122600493

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 43,853 hours, 40,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NEW CREW FOR A/C NOTICED STRONG FUEL SMELL IN THE GALLEY AREA, FLIGHT DECK, AND THROUGHOUT THE CABIN.  SMELL WAS NOTICED WITH APU RUNNING WITH PACK 2 ON.  TURNED OFF APU/PACK AND APPLIED PC AIR AND SMELL DISAPATED.  FACT: RAN APU AND BOTH #1 AND #2 PAXES. NO FUEL SMELL NOTEDIN CABIN
